# SDR FDEA202209072238

- Difficulty date: September 7, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR STRUCTURE AFT DECK PRESSURE PLATE IS CORRODED ON THE UPPER   SURFACE SPANNING BETWEEN APPROX STA 1686 AND STA 1699 AT APPROX RBL 9 REPAIRED AFT DECK PRESSURE PLATE CORROSION ON UPPER SURFACE APPROX STA 1686-  1699 REF FEDEX EA F-5310-T0370248-P1 FUESLAGE-MAINFRAME-AFT DECK PLATE-STA1681-  1720 LBL20-RBL45-CORROSION
